RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Statist. Probab. Lett., 2019, Volume 150, Pages 101–107 (Mi spl5)  

On pathwise Riemann-–Stieltjes integrals

Pavel Yaskov

Steklov Mathematical Institute of RAS, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 18-71-10097
This work presented in Section 3 is supported by the Russian Science Foundation under grant 18-71-10097.


DOI: https://doi.org/10.1016/j.spl.2019.02.005


Bibliographic databases:

Document Type: Article
Received: 10.10.2018
Revised: 05.02.2019
Accepted:08.02.2019
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/spl5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019